# SDR MALA976649

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2328
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: S2700003
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WILL NOT RETRACT WITHOUT USING THE OVERRIDE SWITCH, TRIED SEVERAL TIMES TO RAISE THE GEAR NORMALLY.  MAINTENANCE REPLACED RELAY GA30 AND LT STRUT TO BE UNDERSERVICED IN LOWER CHAMBER, SERVICED IAW AVRO MM 32-10-14.  LUBRICATED ALL GREASE FITTINGS, VERIFIED NORMAL OPERATION OF SQUAT SYSTEMS AND LANDING GEAR HANDLE.  GOOD FOR CONTINUED SERVICE.
